# SDR DL73K011166

- Difficulty date: July 12, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N306DL
- Make and model: Boeing 737232
- Aircraft serial: 23078
- Aircraft time: 50,073 hours, 38,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 6505
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 1 - 4 AND ROWS 10 - 16 INOP.  FOUND BAD PWR SUPPLY FOR ROWS 1 - 4 AND A BAD SLICE AT ROW 10.  REPLACED SPLICE AND PWR SUPPLY.  CHECKS GOOD.
